Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Smooth $S^1$ actions and bilinear forms


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 79 (1973), 1056-1059
MSC (1970): Primary 57E15, 57D99
MathSciNet review: 0334265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E15, 57D99

Retrieve articles in all journals with MSC (1970): 57E15, 57D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13329-4
PII: S 0002-9904(1973)13329-4